Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 69, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 11, 2013, 3:30 PM CST. It took effect at Dec 12, 2013, 3:00 AM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2013, 3:30 PM CST (21:30 UTC)
- In effect from
- Dec 12, 2013, 3:00 AM CST
- Expired
- Dec 13, 2013, 12:00 AM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
192 WHUS74 KMOB 112130 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 330 PM CST WED DEC 11 2013 ...A SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST THURSDAY... .STRONG...COOL AND DRY HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES TONIGHT AND THURSDAY. THIS WILL RESULT IN A TIGHTER PRESSURE GRADIENT ACROSS THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...RESULTING IN AN INCREASED NORTHEASTERLY WIND FLOW LATE TONIGHT AND EARLY THURSDAY. SUSTAINED NORTHEASTERLY WINDS OR FREQUENT GUSTS OF 20 TO 25 KNOTS...ALONG WITH BUILDING SEAS SHOULD BE EXPECTED LATE TONIGHT AND EARLY THURSDAY. GMZ630>635-650-655-670-675-120530- /O.NEW.KMOB.SC.Y.0069.131212T0900Z-131212T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 PM CST WED DEC 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST THURSDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS OVER THE GULF WATERS LATE TONIGHT AND 15 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS OVER BAYS AND NEAR SHORE WATERWAYS. * SEAS...BUILDING TO NEAR 7 FEET WELL OFFSHORE BY LATE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
193 WHUS74 KMOB 120351 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 951 PM CST WED DEC 11 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST THURSDAY... .HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES THROUGH THURSDAY WITH OFFSHORE WINDS BECOMING STRONG TONIGHT THROUGH THURSDAY MORNING THEN SUBSIDE SLOWLY THROUGH THURSDAY NIGHT. GMZ630>635-650-655-670-675-121200- /O.CON.KMOB.SC.Y.0069.131212T0900Z-131212T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 951 PM CST WED DEC 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST THURSDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS OVER THE GULF WATERS BY LATE TONIGHT AND 15 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS OVER BAYS AND NEAR SHORE WATERWAYS. * SEAS...BUILDING TO 3 TO 5 FEET WITHIN 20 NM AND 5 TO 7 FEET FROM 20 TO 60 NM OFFSHORE BY MID THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
346 WHUS74 KMOB 120949 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 349 AM CST THU DEC 12 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY FOR THE INSHORE WATERS AND NEAR SHORE GULF WATERS... ...THE SMALL CRAFT ADVISORY FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS BETWEEN 20 TO 60 NM HAS BEEN EXTENDED UNTIL MIDNIGHT... .HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES TODAY... RESULTING IN A STRONG OFFSHORE FLOW. GMZ670-675-121815- /O.EXT.KMOB.SC.Y.0069.000000T0000Z-131213T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 349 AM CST THU DEC 12 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHEAST 20 TO 25 KNOTS. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-650-655-121800- /O.CON.KMOB.SC.Y.0069.000000T0000Z-131212T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 349 AM CST THU DEC 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS. * SEAS...3 TO 5 FEET WITHIN 20 NM. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
023 WHUS74 KMOB 121821 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1221 PM CST THU DEC 12 2013 ...A SMALL CRAFT ADVISORY HAS EXPIRED FOR THE BAYS AND NEAR SHORE GULF WATERS OUT TO 20 NAUTICAL MILES... ...A SMALL CRAFT ADVISORY CONTINUES UNTIL MIDNIGHT TONIGHT FOR THE GULF WATERS FROM 20-60 NAUTICAL MILES OFFSHORE... .HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES TODAY AND TONIGHT. A MODERATE TO STRONG OFFSHORE WIND FLOW WILL CONTINUE ACROSS MOST OF THE MARINE AREA. GMZ630>635-650-655-121930- /O.EXP.KMOB.SC.Y.0069.000000T0000Z-131212T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1221 PM CST THU DEC 12 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE SUBSIDED ENOUGH OVER THE BAYS AND NEAR SHORE GULF WATERS TO ALLOW THE SMALL CRAFT ADVISORY TO EXPIRE. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION HOWEVER...AS NORTH TO NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE INTO THE EARLY EVENING HOURS. $$ GMZ670-675-130230- /O.CON.KMOB.SC.Y.0069.000000T0000Z-131213T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1221 PM CST THU DEC 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHEAST 20 TO 25 KNOTS. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
273 WHUS74 KMOB 130230 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 830 PM CST THU DEC 12 2013 ...A SMALL CRAFT ADVISORY CONTINUES UNTIL MIDNIGHT TONIGHT FOR THE GULF WATERS FROM 20-60 NAUTICAL MILES OFFSHORE... .HIGH PRESSURE WILL BUILD INTO THE SOUTHEASTERN STATES TONIGHT. A MODERATE TO STRONG OFFSHORE WIND FLOW WILL CONTINUE ACROSS MOST OF THE MARINE AREA. GMZ670-675-130600- /O.CON.KMOB.SC.Y.0069.000000T0000Z-131213T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 830 PM CST THU DEC 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHEAST 20 TO 25 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:39 AM CST, 11 hours 51 minutes earlier.
Area forecast discussion, Dec 11, 3:39 AM CST, 11 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 339 AM CST WED DEC 11 2013 .SHORT TERM TODAY THROUGH THURSDAY NIGHT...A 1031 MB SFC HIGH CURRENTLY OVER THE TN VALLEY WILL QUICKLY MOVE EAST TO THE NORTH CAROLINA COAST TODAY. HOWEVER...A STRONGER 1040MB SFC HIGH WILL QUICKLY MOVE SOUTH OUT OF THE NORTHERN PLAINS AND INTO THE SOUTHERN PLAINS EAST INTO THE TN VALLEY BY THURSDAY MORNING. THIS HIGH WILL REINFORCE THE BELOW NORMAL TEMPERATURES ACROSS OUR AREA. HIGHS TODAY ARE EXPECTED TO REACH THE UPPER 50S INLAND TO LOWER 60S ALONG THE COAST. LOWS TONIGHT ARE A LITTLE UNCERTAIN. WE WILL HAVE A RETURN OF LOW LEVEL COLD AIR ADVECTION...BUT AT THE SAME TIME WINDS WILL LIKELY NOT DECOUPLE DUE TO A TIGHTER PRESSURE GRADIENT. IN ADDITION...SOME HIGH LEVEL CLOUD COVER WILL ALSO MOVE THROUGH THE REGION AT TIMES. THEREFORE...DID NOT GO AS LOW AS THE COLDEST MOS GUIDANCE FOR THE TIME BEING. LOWS ARE STILL EXPECTED TO DROP TO AROUND 30 WELL INLAND WITH MID TO UPPER 30S ALONG THE I-10 CORRIDOR. 34/JFB LARGE SURFACE HIGH PRESSURE TO EXPAND ACROSS THE SOUTHEASTERN QUARTER OF THE COUNTRY ON THURSDAY. NO RAIN FORECAST THURSDAY AND THURSDAY NIGHT. DAYTIME HIGHS THURSDAY FROM THE MID 50S INTERIOR TO NEAR 60 OVER THE SOUTHERN ZONES WILL BE SOME 4 TO 8 DEGREES BELOW SEASONAL FOR THE 12TH DAY OF DECEMBER. ALTHOUGH THERE WILL BE SOME INCREASE IN HIGH LEVEL CLOUDS PUSHING IN FROM THE WEST THROUGH THE NIGHT...THESE MAY BE THIN ENOUGH ALONG WITH LIGHT TO CALM WIND AND DEWPOINTS IN THE MID TO UPPER 20S TO RESULT IN OVERNIGHT LOWS FALLING OFF INTO THE UPPER 20S INTERIOR. 35 TO 40 CLOSER TO THE COAST. /10 .LONG TERM FRIDAY THROUGH TUESDAY...TO CLOSE OUT THE WEEK...SURFACE HIGH OVER THE SOUTHEAST MOVES MORE EAST...TO OFF THE EAST COAST WHILE A SURFACE LOW PRESSURE SYSTEM DEVELOPS OVER THE RED RIVER VALLEY OF TEXAS/OKLAHOMA DURING THE DAY FRIDAY. CLOUDS INCREASING WITH A MODERATING TREND FORECAST IN TEMPERATURES AS A SOUTHEAST...RETURN FLOW EVOLVES. THIS BRINGS ABOUT SOME POTENTIAL OF ADVECTIVE TYPE MARINE FOG FRIDAY NIGHT AND SATURDAY MORNING AS WELL...AS DEWPOINTS AROUND 60 MOVE NORTHWARD ATOP COOLER WATER TEMPERATURES OVER BAYS AND SOUNDS. GIVEN THIS POTENTIAL TO OCCUR OVER 3 DAYS OUT...WILL HOLD OFF MENTIONING FOG IN TEXT PRODUCTS...BUT HIGHLIGHT RISK IN HAZARDOUS WEATHER OUTLOOK. DEEPER GULF MOISTURE SLOWLY RECOVERS WITH PRECIPITABLE WATER VALUES MOVING TO 1.5 INCHES BY FRIDAY NIGHT AS THE SURFACE LOW/ATTENDANT COLD FRONT ADVANCES INTO THE LOWER MISSISSIPPI RIVER VALLEY AND AN INCREASE IN LOW LEVEL SOUTH TO SOUTHWEST FLOW OPENS UP GULF MOISTURE. THE HIGHEST CHANCES OF MEASUREABLE RAINS LOOK TO BE SPREADING FROM WEST TO EAST BY FRIDAY NIGHT INTO SATURDAY AS LIFT BECOMES BETTER DEFINED WITH LOW PRESSURE AND ASSOCIATED FRONT ADVANCING EAST INTO MISSISSIPPI AND ALABAMA. AN ASSESSMENT OF INSTABILITY SUGGESTS THE PREDOMINANT MODE OF WEATHER WILL BE SHOWERS WITH THIS SYSTEM WITH A SMALLER CHANCE OF THUNDER. AT THIS TIME...IT APPEARS THE RISK FOR SEVERE WEATHER IS LOW. STAY TUNED. FRONT PUSHES EAST OF THE AREA BY SATURDAY NIGHT. HIGH PRESSURE EXPANDS EASTWARD ACROSS THE SOUTHERN STATES SUNDAY AND WILL REMAIN IN PLACE INTO THE FIRST OF NEXT WEEK. THE HIGH BRINGS A RAIN FREE PATTERN SUNDAY THROUGH TUESDAY. OVERNIGHT LOWS BACK TO FREEZING OVER THE INTERIOR MONDAY AND TUESDAY MORNINGS. DAYTIME HIGHS MID/UPPER 50S INTERIOR TO LOWER 60S COAST SUNDAY/MONDAY TO RANGE FROM 63 TO 66 BY TUESDAY. /10 && .AVIATION 11.12Z ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. 34/JFB && .MARINE...OFFSHORE FLOW WILL DIMINISH THROUGH THE DAY TODAY AS HIGH PRESSURE OVER THE TN VALLEY WEAKENS AND MOVES EAST. ANOTHER STRONG HIGH PRESSURE SYSTEM WILL BUILD SOUTH OUT OF THE PLAINS TONIGHT... BRINGING A REINFORCING SURGE OF COLD AIR AND ALSO RESULTING IN A TIGHTENING OF THE PRESSURE GRADIENT. THIS WILL BRING ANOTHER ROUND OF MODERATE TO STRONG OFFSHORE FLOW TO THE MARINE AREA LATE TONIGHT THROUGH THURSDAY. SMALL CRAFT ADVISORIES WILL LIKELY BECOME NECESSARY FOR THURSDAY MORNING. THE HIGH WILL QUICKLY MOVE EAST INTO THE WEST ATLANTIC BY FRIDAY AFTERNOON. MEANWHILE...A STORM SYSTEM WILL BEGIN TO ORGANIZE OVER THE SOUTHERN PLAINS AND MOVE EAST. THIS RESULTS IN WINDS VEERING TO A MODERATE ONSHORE FLOW BY FRIDAY AFTERNOON. ANOTHER COLD FRONT MOVES THROUGH THE AREA SATURDAY NIGHT WITH STRONG OFFSHORE FLOW RETURNING FOR THE END OF THE WEEKEND. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 61 36 56 33 63 / 00 00 00 00 05 PENSACOLA 61 41 60 36 61 / 00 00 00 00 05 DESTIN 61 44 61 40 61 / 00 00 00 00 05 EVERGREEN 60 32 55 27 61 / 00 00 00 00 05 WAYNESBORO 58 30 54 28 61 / 00 00 00 00 10 CAMDEN 58 30 54 27 59 / 00 00 00 00 05 CRESTVIEW 64 35 60 28 64 / 00 00 00 00 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 11, 4:39 AM CST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 439 AM CST WED DEC 11 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 439 AM CST WED DEC 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A LIGHT FREEZE IS EXPECTED TONIGHT...GENERALLY ALONG AND NORTH OF HIGHWAY 84. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LIGHT FREEZE IS EXPECTED ACROSS MOST OF THE REGION THURSDAY NIGHT...EXCEPT CLOSE TO THE BEACHES. A STORM SYSTEM WILL MOVE INTO THE REGION FRIDAY NIGHT THROUGH SATURDAY...BRINGING THE LIKELIHOOD OF RAIN TO THE AREA. WHILE A FEW THUNDERSTORMS ARE POSSIBLE CLOSE TO THE COAST...THE CHANCE FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-121200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 439 AM CST WED DEC 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG OFFSHORE FLOW WILL REDEVELOP ACROSS THE MARINE AREA AFTER MIDNIGHT TONIGHT. THIS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG OFFSHORE WINDS WILL PERSIST THROUGH AT LEAST MIDDAY THURSDAY. A MODERATE TO STRONG ONSHORE FLOW DEVELOPS BY THE END OF THE WEEK AHEAD OF AN APPROACHING STORM SYSTEM. THE ONSHORE FLOW WILL BRING WARM AND HUMID AIR INTO THE AREA. AREAS OF FOG ARE POSSIBLE IN AREA BAYS AND SOUNDS FRIDAY NIGHT INTO SATURDAY AS THIS AIRMASS MOVES ACROSS THE COOL INSHORE WATERS. A COLD FRONT WILL PUSH THROUGH THE MARINE AREA SATURDAY NIGHT...WITH A MODERATE TO STRONG OFFSHORE FLOW EXPECTED FOR THE END OF THE WEEKEND.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 11:23 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 3 days |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.